# SDR SWAA2021120148133

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 57,717 hours, 34,270 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT SIDEWALL LIGHT INOP ; / [01] RELAMPED RH OVER WING EXIT WINDOW LIGHT PER AMM 33-21-00 OPS CHECK GOOD
